# SDR USAA2011080900012

- Difficulty date: August 6, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 35,678 hours, 12,880 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7530 · Compressor Bleed Control
- Part: Vbv
- Part number: 3017762070
- Part serial: YG200907C
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 36,261 hours, 14,542 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B, A

## Discrepancy

NR 2 ENGINE FAILED ON TAKEOFF ROTATION.  ENGINE SHUTDOWN, RETURNED TO FIELD, AND DECLARED EMERGENCY.  REMOVED AND REPLACED MASTER BALLSCREW (VARIABLE BLEED VALVE-VBV) ACTUATOR ASSEMBLY.  FLIGHT TEST SATISFACTORY.
